# SDR SWAA2019052432987

- Difficulty date: May 14, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 45,298 hours, 22,080 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A651618
- Part serial: 001783
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 LOWER BEAM ASSEMBLY CRACKED IN UPPER RADIUS.  R&R R1 DOOR PER AMM.
